# SDR MWEA95222

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Detached
- Location: Escape Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY SERVICE DOOR GIRT BAR ATTACH CABLE CAME UNATTACHED.  MAINTENANCE REATTACHED GIRT BAR CABLE, REINSTALLED SLIDE COVER.  RETURNED A/C TO SERVICE.
